# SDR AWXA0002067

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 14N827146
- Condition: Cracked
- Location: Ext.Power Recept
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Ext. Power recep. Mounting holes are cracked.C: removed & installed new pan part #14N8271-46 IAW SRM 51-40-02 pg 3,4,5,11,12
